# SDR ZZDA2011808

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARDD BENT-UP PANEL, CRACKED.  ACCOMPLISHED BENT-UP PANEL REPLACEMENT PER B717 SRM 51-41-01 AND 741091-1.
